# SDR 96ZZZX6028

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N6267J
- Make and model: Bell 412EP
- Aircraft serial: 36130
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 412075101103
- Condition: Failed
- Location: Static Ac
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER FAILED.  REPLACED WITH NEW STATIC INVERTER.
